Electron. J. Diff. Equ., Vol. 2015 (2015), No. 198, pp. 1-22.

Direct and inverse degenerate parabolic differential equations with multi-valued operators

Angelo Favini, Alfredo Lorenzi, Hiroki Tanabe

Real interpolation spaces are used for solving some identification linear evolution problems in Banach spaces, under space regularity assumptions.

Submitted June 11, 2015. Published July 30, 2015.
Math Subject Classifications: 35R30, 34G10, 35K20, 35K50, 45N05, 45Q05.
Key Words: Identification problems; first-order equations and systems in Banach spaces; linear parabolic integro-differential equations; existence and uniqueness.

Show me the PDF file (328 KB), TEX file, and other files for this article.

Angelo Favini
Dipartimento di Matematica, University of Bologna
Piazza di Porta San Donato 5, 40126
Bologna, Italy
email: angelo.favini@unibo.it
  Alfredo Lorenzi
Dipartimento di Matematica ``F. Enriques''
Universitá degli Studi di Milano
via Saldini 50, 20133 Milano, Italy
Hiroki Tanabe
Takarazuka, Hirai Sanso 12-13
665-0817, Japan
email: h7tanabe@jttk.zaq.ne.jp

Return to the EJDE web page